# SDR P9IA97002

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Loop
- Part number: 35664400
- Condition: Shorted
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE STRUT SENSING LOOP IAW BOEING MM 26-14-1.  PERFORMED ENGINE RUN-UP WITH BLEED AIR ON.  OPS CHECKS GOOD ON GROUND IAW BOEING MM 71-00.  (M)
